Psycho-Babble Medication Thread 338673

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

ADHD medication causes tics Blake Harris

Posted by Dr. Bob on April 22, 2004, at 3:05:33

In reply to ADHD medication causes tics, posted by Blake Harris on April 21, 2004, at 16:36:53

> My son is seven years old. He was diagnosed with ADHD in Kindergarten. He has been on ritlin, concerta, and straterra. All of these medications seems to make the tics worst. He is now on risperdal and clonidene to control the tics. I was wondering if he will have to take medication for the rest of his life. I also want to know what medication can he take to treat the ADHD? He will be repeating first grade because of his inability to pay attention in school. Is there hope for my child? What can I do as a parent?
>
> Blake Harris

 

Re: ADHD medication causes tics

Posted by linkadge on April 22, 2004, at 7:22:13

In reply to ADHD medication causes tics Blake Harris, posted by Dr. Bob on April 22, 2004, at 3:05:33

The best thing you can do is see as many doctors as possible and get as many oppinions as possible. Oftentimes one doctor will have experienced something that another doctor has not.


Linkadge


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.